Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Relations among Stiefel-Whitney classes


Author: Robert E. Stong
Journal: Proc. Amer. Math. Soc. 15 (1964), 151-153
MSC: Primary 57.32; Secondary 55.00
MathSciNet review: 0159325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. H. Brown, Jr., Nonexistence of low dimension relations between Stiefel Whitney classes, Trans. Amer. Math. Soc. 104 (1962), 374-382. MR 0142128 (25:5521)
  • [2] J. Milnor, Differentiable manifolds which are homotopy spheres (mimeographed), Princeton University, Princeton, N. J.
  • [3] -, Lectures on characteristic classes (mimeographed), Princeton University, Princeton, N. J., 1957.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.32, 55.00

Retrieve articles in all journals with MSC: 57.32, 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0159325-8
PII: S 0002-9939(1964)0159325-8
Article copyright: © Copyright 1964 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia